Results 1 to 5 of 5

Thread: Birth Control Effecting Ovulation

  1. #1
    MissBrit Guest

    Default Birth Control Effecting Ovulation

    I am twenty years old. I just started taking birth control mainly to help maintain my horrible PMS symptoms. I started the pill on August 27th of this year (2012) and continued through the first week of September. I stopped after the first 10 pills due to the side effects. I then got a new pill prescribed by my doctor, and began taking it on the 26th of September when my real period began (after I had been off the pill for a couple weeks). I took the pill just about every day all through October, and then stopped when it came time to take the inactive pills. Instead, I didn’t take any inavtive pills and waited for my period to start so I could begin a new pack. Once my period started, I took about 4 pills of the new pack, but decided to stop due to symptoms returning. When I stopped, naturally my body went through withdrawal bleeding for a couple days.
    *I know these symptoms are not from pregnancy, they’re just my body reacting to the pill.
    I haven’t been taking any sort of pill since October 29th, and I have been sexually active around 7 times since the 29th through today, without using any other sort of birth control. I know that taking the pill is what stops my body form ovulating, but I have also heard that the body tends to cease ovulation due to the constant intake of hormones. And, until you have been pill free for a while, your body won't ovulate for about a month or so. I am just curious as to what the chances are that my body has or will ovulate again before I start my new pill in December. Getting pregnant wouldn’t at all be an issue, seeing as I am mainly taking the pill due to severe PMS symptoms, not so much to prevent pregnancy. I would just like to know my chances of ovulation due to my inconsistent intake of the pill. Thank you very much for your input in advance.

  2. #2
    Join Date
    Aug 2008
    Posts
    9,592
    Blog Entries
    1

    Default

    Some women immediately go back to normal menstrual cycles. So, you can really ovulate at any time after stopping the pills (or missing pills).
    Jessica (32) and Ryan (32). Madelyn born August 5, 2009; Malachi born December 23, 2010 and Nathaniel born July 19, 2013. Lost a loved baby 02/29/12, 05/14/12 and 07/05/12 all due a serious allergic reaction to fabric softener.
    Check out our business, JRSolutions.

  3. #3
    MissBrit Guest

    Default

    That's what I've heard the most. Thank you for your input

  4. #4
    Join Date
    Nov 2011
    Location
    Hawaii
    Posts
    3,523

    Default

    Its different for everyone. Some people ovulate immediately after going off of the pill or missing pills (I did), others it takes a few months. Best of luck!
    Jennifer


  5. #5
    Join Date
    May 2012
    Location
    Very Northern, New York
    Posts
    1,527

    Default

    After I got off the pill 8 months ago, I am still not O'ing even after some mild fertility meds, I have now been sent to a specialist. However, I took BCP since I was 17 so it's been almost 7 years that I was on BCP with only missing a pill once in a blue moon so it was a religion for me!


    Cait[24] & Gene-Paul[28] Dx with PCOS & Left Tube Blocked Dec. '12
    03/22/13

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •